MAUDE Adverse Event Report: SMITH & NEPHEW, INC. OXINIUM HD 10/12 32MM +0 EXT; PROSTH, HIP, SEMI-CONST, MET/CERAM/POLY, CEMENT OR NON-POROUS, UNCEMENT

SMITH & NEPHEW, INC. OXINIUM HD 10/12 32MM +0 EXT; PROSTH, HIP, SEMI-CONST, MET/CERAM/POLY, CEMENT OR NON-POROUS, UNCEMENT
Catalog Number 71341940
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/30/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that revision surgery was performed due to dislocation.The femoral head was exchanged.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The medical investigation concluded that no clinically relevant supporting documentation was provided; therefore, a thorough medical investigation could not be performed.The root cause of the dislocation was not identified and the outcome of the revision procedure was not reported.The patient impact beyond the reported revision could not be determined.Should patient specific clinical documentation become available in the future, the clinical/medical task may be re-evaluated.Without the actual product involved and/or device information, our investigation cannot proceed.If the devices or new information is received in the future, the complaints can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
OXINIUM HD 10/12 32MM +0 EXT
Common Device Name
PROSTH, HIP, SEMI-CONST, MET/CERAM/POLY, CEMENT OR NON-POROUS, UNCEMENT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8920516
Report Number1020279-2019-03125
Device Sequence Number268947
Product Code LZO
UDI-Device Identifier00885556112441
UDI-Public00885556112441
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110101
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71341940
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/05/2019
Supplement Date Received by Manufacturer11/13/2019
Initial Report FDA Received Date08/22/2019
Supplement Report FDA Received Date11/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;